Jump to content

Search the Community

Showing results for tags '10mgprozac'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello! Not sure if this is right place to post this but I have been on 10mg of Prozac for about 7 months (since July 2014) and although the I love what it has done for me, due to the side effects (extreme fatigue, heart palpitations, weight gain) I have started to taper off. I am usually sensitive to withdrawals symptoms as I experienced them all too well while getting off Cymbalta a few years back. I have obtained the liquid version of Fluoxetine and started at 2.25ml today. Do you think it's best to stay at the "10 percent per month" or after the first month or two do you think I could
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy